Dilation theorems for completely positive maps and map-valued measures

Tom 43 / 1998

Ewa Hensz-Chądzyńska, Ryszard Jajte, Adam Paszkiewicz Banach Center Publications 43 (1998), 231-239 DOI: 10.4064/-43-1-231-239

Streszczenie

The Stinespring theorem is reformulated in terms of conditional expectations in a von Neumann algebra. A generalisation for map-valued measures is obtained.

Autorzy

  • Ewa Hensz-Chądzyńska
  • Ryszard Jajte
  • Adam Paszkiewicz

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek